Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
X3Kell3X

Differin making me really itchy

Recommended Posts

hello everyone. so i have really sensitive skin and i started differin like 2 months ago. But it makes my neck REALLY itchyyy. i know that is a side effect and im fine with it. But im just wondering if anyone else experiences this?

Also ever since i was on accutane, ive had the bad habit of scratching my skin in my sleep (i have no idea im doing it) then i wake up with cuts on my face. it happens like at least once a week. The cuts usually heal within a day or two. But its so bizarre!

The worst was last week. I started itching the bottom of my cheek (this was before i applied differin or even washed my face) then i must have itched more while i was asleep and i woke up with a huge cut/gash on my face. that took a while to heal.. and it hurt and was bleeding.

Now i can deal with this, its worth it cuz my face is actually starting to clear! and ive had this problem since accutane, but it seems like my face is extra itchy on Differin, especially my neck. But im just curious, does anyone do this?

My moms always like "Oh my god, what happened to ur face, u have a huge cut!" and im like..ughhh scratched it again...

I also wear (as u can probably see in my pic) lots of rings. I have two on my right hand and one on my left. i wear them ALL the time. i even have ring tans. i feel naked and incomplete without them. The one on my right fore finger is a big rose. My mom always tells me that i could be rubbing my rings on my face at night, but my rings aren't like sharp or anything.. so idk if thats it..

Link to comment
Share on other sites

I had the itchiness for awhile... seems to have gone away. I would mostly get it when I exercise which I haven't been! Hahaha. I'll go to the gym tomorrow and see ;)

Link to comment
Share on other sites

Hi

I am have also been using Differin 0.1% for around 7 weeks. I don't get an itchy neck but my skin does get dry and tight from time to time. It is much better if I moisturize regularly. Are you putting the Differin on your neck as well? Is your neck red while it is itchy? Are you moisturising your neck as it might be that the skin is dry which makes it itch? In terms of scratching your face- I know it sounds a bit weird but have you tried wearing a pair of cotton gloves at night? Some people can't cope with that as their hands get too hot or like me they end up taking them off in their sleep! That is what they do for babies who scratch their faces and I know people who have taped them on to stop them falling off! Or alternatively if you think it is your rings you could try putting some tape or a band aid over the rings so they don't scratch you?

Link to comment
Share on other sites

nope i don't put it on my neck. and it gets red after i scratch. i should probably moisturize my neck. thats a good idea.

i don't think i could sleep with gloves on... but i could take my rings off.. maybe, but i hate taking them off.

i think ill work on keeping my neck moisturized. that would help. thanks!

oh and another thing, my ears are getting really dry and itchy! i should probably moisturize those too. so weird.

Link to comment
Share on other sites

Oh the joys of differin! Hope moisturizing does the trick. If you don't wanna take your rings off maybe try putting a band-aid or some tape over them for a few nights and see if that stops you scratching yourself. Then at least you will know if it was the rings or not? Good luck!

Link to comment
Share on other sites

Ive been using differin, but havent really experienced any itchyness .. although the other night i did cut my forehead while i was asleep, but i think it may have just been a one-off in a bad dream. dug my nails deep enough to wake myself though lol - ouch

Itching is a side effect of differin, could be just your skins reaction to the differin causing your skin to dry up and flake. in which case you would think a moisturiser would help.

if it persists or worsens, probably get your derms view.

Link to comment
Share on other sites

ya i think the moisturizer might be helping. the day i used it, my neck wasn't as itchy.

ouch u dug ur nail into ur face!? ekkk. painful.

but ya its pretty steady, the itching. if it turns into a rash or anything i will go to the derm. when i was using sulfar face wash in the past, i got a horirble rash ON my face on top of all my acne. it was horrible.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×